# SDR AMTA200200951

- Difficulty date: July 18, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N196
- Make and model: Lkheed 1011
- Aircraft serial: 193B1076
- Aircraft time: 73,522 hours, 23,464 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Control Panel
- Part number: 2471
- Part serial: 058
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVAC SIGNAL IN FLIGHT DECK WILL NOT SOUND.
